Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child with red spot on top and bottom of eyelid, runny nose and mild fever. Cause for the symptoms?

our 4 year old son presents runny nose similar to having a cold . Now he has red spots developing on top/bottom of eye lids. He had a 100.6 F fever 8 hours ago but motrin seems to have brought temperature back to normal. He seems to have normal energy levels and is not complaining of feeling sick. What is our course of action?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for your query.
I hope there is no reason to worry.If the red lesions are associated with pus points and local pain and swelling then they might be "sty' and should be treated with antibiotic eye ointments. Otherwise the other symptoms are suggestive of viral fever.paracetamol syrup along with nasal decongestants and good hydration should cure him of his ailments.
I hope this answers your query.have a nice day.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor